Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 14, Issue 4, October–December 2014  pp. 745–772.

An Abstract KAM Theorem

Authors:  Mauricio Garay
Author institution:On leave from Institut für Mathematik, Fachbereich 08, Johannes Gutenberg University, Staudingerweg 9, 55218 Mainz, Germany


According to Moser, the study of normal forms in dynamical systems should be expressed in terms of infinite dimensional group actions. I present a functional analytic setting and an abstract version of the KAM theorem as a new starting point to develop this program.

2010 Mathematics Subject Classification. 37K55

Keywords: KAM theory, perturbation theory, Herman conjecture

Contents   Full-Text PDF